| Model Number |
MMT-751NAB |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
12/08/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call that they experienced hyperglycemia.Customer's blood glucose value was 405 mg/dl and 379 mg/dl at the time of incident.The customer was assisted with troubleshooting.The customer was treated with insulin pump delivery only.Customer was using insulin pump system within 48 hours of reported high blood glucose event.Customer did not mention any symptoms related to high blood glucose event.Customer was not alleging insulin pump was under delivering.Customer reported that they have contacted their healthcare professional regarding the high blood glucose level.Customer stated that they were not admitted to emergency room, nor hospital or nor to emergency medical service.The insulin pump will not be returned for analysis.